Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 89, NWS Tulsa, OK

June 18, 201510 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 18, 2015, 9:47 AM CDT for 10 counties in Oklahoma. It was in force for 8 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 9:47 AM CDT (14:47 UTC)
Expired
Jun 18, 2015, 6:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Rogers County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 12:01 PM CDTFLASH FLOODChecotah, OKSOME COUNTY ROADS FLOODED.
Jun 18, 3:06 PM CDTFLASH FLOODTahlequah, OKWATER OVER THE ROAD ON THE NORTH SIDE OF TAHLEQUAH VIA TWITTER
Jun 18, 6:00 PM CDTFLASH FLOODSallisaw, OKDRAKE ROAD CLOSED DUE TO HIGH WATER
Jun 18, 6:00 PM CDTHEAVY RAIN 2.28Pryor, OKTOTAL RAINFALL SINCE MIDNIGHT.
Jun 18, 6:00 PM CDTHEAVY RAIN 3.63Tahlequah, OKTOTAL RAINFALL SINCE MIDNIGHT.
Jun 18, 6:00 PM CDTHEAVY RAIN 3.67Cookson, OKTOTAL RAINFALL SINCE MIDNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 134 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WGUS54 KTSA 181447
FFWTSA
OKC001-021-041-061-091-097-101-131-135-145-182300-
/O.NEW.KTSA.FF.W.0089.150618T1447Z-150618T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
947 AM CDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
  MAYES COUNTY IN NORTHEAST OKLAHOMA...
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 600 PM CDT THURSDAY

* AT 946 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2
  INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 2 TO 3
  POSSIBLE.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  EUFAULA...JAY...MUSKOGEE...PRYOR...SALLISAW...STILWELL...
  TAHLEQUAH...TULSA...WAGONER...ADAIR STATE PARK...BARON...BOYNTON...
  BRAGGS...BRIARTOWN...BRUSHY...BRUSHY LAKE STATE PARK...BUNCH...
  CATOOSA...CHECOTAH...CHEROKEE LANDING STATE PARK...CHLOETA...
  CHOUTEAU...CHRISTIE...COLCORD...COOKSON...COUNCIL HILL...COWETA...
  ELDON...FORT GIBSON AND GANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3557 9447 3534 9471 3536 9475 3533 9479
      3527 9545 3529 9546 3530 9550 3526 9551
      3525 9563 3572 9571 3573 9574 3590 9578
      3616 9576 3616 9581 3625 9581 3653 9462

$$
1 follow-up statement
881 
WGUS74 KTSA 181922
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT THU JUN 18 2015

OKC001-021-041-061-091-097-101-131-135-145-182300-
/O.CON.KTSA.FF.W.0089.000000T0000Z-150618T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE OK-DELAWARE OK-HASKELL OK-MCINTOSH OK-MAYES OK-MUSKOGEE OK-
ROGERS OK-SEQUOYAH OK-WAGONER OK-ADAIR OK-
222 PM CDT THU JUN 18 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ADAIR...WAGONER...
SEQUOYAH...SOUTHERN ROGERS...MUSKOGEE...MAYES...EASTERN MCINTOSH...
NORTHERN HASKELL...SOUTHERN DELAWARE AND CHEROKEE COUNTIES UNTIL 600
PM CDT...

AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
HEAVY RAIN ACROSS THE WARNED AREA. 2 TO 4 INCHES OF RAINFALL HAS 
ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2 INCHES LIKELY THIS 
AFTERNOON. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
EUFAULA...JAY...MUSKOGEE...PRYOR...SALLISAW...STILWELL...TAHLEQUAH...
TULSA...WAGONER...ADAIR STATE PARK...BARON...BOYNTON...BRAGGS...
BRIARTOWN...BRUSHY...BRUSHY LAKE STATE PARK...BUNCH...CATOOSA...
CHECOTAH...CHEROKEE LANDING STATE PARK...CHLOETA...CHOUTEAU...
CHRISTIE...COLCORD...COOKSON...COUNCIL HILL...COWETA...ELDON...FORT
GIBSON AND GANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3557 9447 3534 9471 3536 9475 3533 9479
      3527 9545 3529 9546 3530 9550 3526 9551
      3525 9563 3572 9571 3573 9574 3590 9578
      3616 9576 3616 9581 3625 9581 3653 9462

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 6:55 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 18, 6:55 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
655 AM CDT THU JUN 18 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD SHOWERS WILL CONTINUE AGAIN THROUGH THE DAY TODAY
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS THE REMNANTS OF
TROPICAL SYSTEM BILL MOVES ACROSS THE REGION. FOR THIS EVENING AND
OVERNIGHT...GREATER PRECIP CHANCES WILL BE OVER NORTHWEST ARKANSAS
AND HAVE BACKED OFF ON PRECIP FOR EASTERN OKLAHOMA. ALSO OVER THE
REGION...GUSTY NORTH TO EAST WINDS WILL BE POSSIBLE FOR NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS WITH GUSTY SOUTHEAST TO WEST
WINDS FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. VARYING
CEILINGS AND VISIBILITIES BETWEEN IFR TO VFR WILL BE COMMON
THROUGH THE PERIOD...WITH THE LOWER CATEGORIES WITHIN ANY PRECIP.
LATE IN THE PERIOD...POSSIBLE LIFR/IFR CEILINGS TRY TO DEVELOP
OVER THE REGION.

&&

.PREV DISCUSSION... /ISSUED 322 AM CDT THU JUN 18 2015/

DISCUSSION...
REMAINS OF TROPICAL SYSTEM "BILL"...WHICH HAD SHOWN A SLOW EASTWARD
JOG EARLIER TONIGHT...IS CURRENTLY CENTERED ACROSS JOHNSTON COUNTY
IN SOUTHERN OK. LATEST RADAR LOOP SUGGESTS THAT THE SYSTEM IS
BEGINNING TO LIFT SLOWLY NORTHEAST...IN RESPONSE TO PRESSURE FALL
BULLSEYE ANALYZED WEST OF MLC. THIS SYSTEM HAS ALREADY PRODUCED
TREMENDOUS RAINFALL TO THE WEST/NORTHWEST OF ITS TRACK...WITH 5 TO
ALMOST 11 INCHES IN SOUTH-CENTRAL OK OVER THE PAST 12-18 HOURS.

BASED ON LATEST HIGH RES MODELS...WILL BRING THE CIRCULATION CENTER
TO NORTH OF MLC TOWARD 18Z...AND EVENTUALLY INTO NW AR 00-06Z.
EXPECT THE HEAVIEST RAINS TO FALL GENERALLY BETWEEN THE I-44
CORRIDOR AND THE TRACK OF "BILL"...WITH AN ADDITIONAL 3 TO 6 INCHES
(AND LOCALLY HIGHER AMOUNTS) OF RAIN POSSIBLE BEFORE PRECIPITATION
BEGINS TO TAPER OFF LATER THURSDAY NIGHT. LESSER AMOUNTS ARE
EXPECTED ACROSS SOUTHEAST OK/WEST-CENTRAL ARKANSAS...ALTHOUGH STILL
SHOULD SEE PERIODS OF HEAVY RAIN AS FEEDER BANDS CONTINUE TO DEVELOP
AHEAD OF THE CIRCULATION. THERE WILL ALSO BE A LIMITED SEVERE
WEATHER THREAT...INCLUDING BRIEF TORNADOES...AS SHEAR PROFILES ARE
SUPPORTIVE OF SUPERCELL STRUCTURES.

THE FLASH FLOODING THREAT WILL INCREASE DURING THE MORNING HOURS
ACROSS PARTS OF NORTHEAST/EAST-CENTRAL OK AND EXPAND INTO NORTHWEST
AR DURING THE AFTERNOON...AND RESIDENTS ACROSS THE REGION ARE URGED
TO REMAIN WEATHER AWARE.

AN ELONGATED WEST-EAST UPPER RIDGE WILL BUILD ACROSS THE SOUTHERN
HALF OF THE COUNTRY OVER THE WEEKEND AND THROUGH MUCH OF NEXT
WEEK. EXPECT AN EXTENDED PERIOD OF HOT AND HUMID WEATHER...BUT HAVE
KEPT RAINFALL OUT OF THE FORECAST FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  69  85  71 / 100  50  20  10
FSM   79  71  84  71 / 100  90  40  20
MLC   78  70  84  73 / 100  60  20  10
BVO   79  68  85  70 /  90  40  20  10
FYV   76  69  77  69 / 100 100  60  20
BYV   77  67  78  70 / 100 100  90  20
MKO   78  68  82  71 / 100  80  30  10
MIO   78  68  82  70 / 100  90  30  10
F10   78  69  84  72 / 100  50  20  10
HHW   80  71  86  73 /  80  50  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...20
Hazardous weather outlook, Jun 18, 5:11 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 AM CDT THU JUN 18 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 AM CDT THU JUN 18 2015

...POTENTIALLY LIFE THREATENING FLOOD EVENT CONTINUES TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...JUST SOUTH OF INTERSTATE 44 CORRIDOR
				INTO NORTHWEST ARKANSAS

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA INTO NORTHWEST
				ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD TO EXCESSIVE RAINFALL LEADING TO POTENTIALLY LIFE
THREATENING FLASH FLOODING AND ALSO RIVER FLOODING CONTINUES TODAY
ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

THE REMNANTS OF TROPICAL SYSTEM BILL WILL CONTINUE TO LIFT
NORTHEAST THROUGH THE REGION TODAY AND TONIGHT. ADDITIONAL
RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS
POSSIBLE ARE FORECAST THROUGH TONIGHT OVER MUCH OF NORTHEAST
OKLAHOMA AND ALSO FAR NORTHWEST ARKANSAS. LESSER RAINFALL AMOUNTS
ARE EXPECTED FOR LOCATIONS OVER SOUTHEAST OKLAHOMA INTO WEST
CENTRAL ARKANSAS...THOUGH PERIODS OF HEAVY RAINFALL WILL STILL BE
POSSIBLE. THESE CONDITIONS WILL CONTINUE TO CREATE FLASH FLOODING
CONDITIONS AND ALSO WORSEN ALREADY ONGOING FLASH FLOODING WITH THE
POTENTIAL FOR LIFE THREATENING FLASH FLOODING. RIVER FLOODING AND
THE RISING OF LOCAL LAKE LEVELS WILL ALSO BECOME A CONCERN TODAY
INTO FRIDAY.

GUSTY WINDS OF 20 TO 30 MPH COMBINED WITH WIND SHEAR WITHIN THE
LOW LEVELS OF THE TROPICAL SYSTEMS CIRCULATION WILL ALLOW FOR A
LIMITED SEVERE WEATHER POTENTIAL THROUGH THIS EVENING. THIS WILL
INCLUDE A LIMITED TORNADO THREAT MAINLY OVER LOCATIONS OF FAR
EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
WIDESPREAD RAIN ALONG WITH A CHANCE FOR THUNDERSTORMS ARE EXPECTED
TO BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND ALSO NORTHWEST
ARKANSAS FRIDAY AS REMNANTS OF TROPICAL SYSTEM BILL BEGIN TO EXIT
THE REGION. PRECIPITATION CHANCES SHOULD BEGIN TO TAPER OFF FROM
WEST TO EAST DURING THE DAY FRIDAY AND ARE FORECAST TO END FRIDAY
EVENING. ADDITIONAL RAINFALL AMOUNTS FRIDAY LOOK TO BE MUCH
LIGHTER WITH LESS THAN ONE INCH POSSIBLE...MAINLY OVER FAR
NORTHWEST ARKANSAS.

IN THE WAKE OF THE DEPARTING TROPICAL SYSTEM...A RIDGE OF HIGH
PRESSURE LOOKS TO MOVE INTO THE SOUTHERN PLAINS AND PROVIDE A
RETURN OF HOT AND HUMID CONDITIONS FOR THE WEEKEND INTO NEXT WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT GROUPS SHOULD ANTICIPATE AND PLAN ACCORDINGLY
TO ONGOING FLOODING AND INCREASING RIVER FLOODING TODAY AND FRIDAY
AND CONTINUING INTO THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 18, 7:48 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
748 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     FLASH FLOOD      3 E HECTORVILLE         35.84N 95.87W
06/18/2015                   OKMULGEE           OK   AMATEUR RADIO

            FLOODED ROADWAY AT HECTORVILLE ROAD AND BIXBY ROAD IN
            NORTHERN OKMULGEE COUNTY.

&&

JDS
Local storm report, Jun 18, 8:55 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
06/18/2015                   TULSA              OK   BROADCAST MEDIA

            WATER REPORTEDLY FLOWING OVER MEMORIAL AT 121ST IN SOUTH
            TULSA.

&&

BAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:16 PM CDTSevere Thunderstorm WarningTSACreek24 min
Jun 17, 7:56 PM CDTRiver Flood WarningTSAOttawa65 hr
Jun 17, 8:25 PM CDTRiver Flood WarningTSAAdair59 hr
Jun 17, 8:26 PM CDTRiver Flood WarningTSARogers, Tulsa56 hr
Jun 17, 8:32 PM CDTSpecial Weather StatementTSAAdair43 min
Jun 17, 8:34 PM CDTRiver Flood AdvisoryTSACherokee, Delaware42 hr
Jun 17, 8:38 PM CDTRiver Flood AdvisoryTSATulsa36 hr
Jun 17, 9:16 PM CDTSpecial Weather StatementTSACherokee44 min
Jun 17, 10:05 PM CDTSpecial Weather StatementTSAMayes40 min
Jun 18, 1:27 AM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee6 hr
Jun 18, 1:47 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more6 hr
Jun 18, 1:49 AM CDTAreal Flood AdvisoryTSALatimer, Pushmataha4 hr
Jun 18, 3:42 AM CDTRiver Flood WarningTSAOttawa3 days
Jun 18, 7:16 AM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee6 hr
Jun 18, 8:31 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
Jun 18, 8:44 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, McIntosh, Mayes, Muskogee and 2 more2 hr
Jun 18, 9:02 AM CDTRiver Flood WarningTSAOsage, Tulsa46 hr
Jun 18, 9:02 AM CDTRiver Flood WarningTSATulsa50 hr
Jun 18, 9:23 AM CDTRiver Flood WarningTSASequoyah53 hr
Jun 18, 9:58 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Tulsa12 hr
Jun 18, 9:59 AM CDTFlash Flood WarningTSAHaskell, Latimer, Pittsburg8 hr
Jun 18, 10:49 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more6 hr
Jun 18, 1:15 PM CDTFlash Flood WarningTSACreek, McIntosh, Okfuskee, Okmulgee6 hr
Jun 18, 2:14 PM CDTFlash Flood WarningTSACreek, Tulsa6 hr
Jun 18, 2:31 PM CDTFlash Flood WarningTSACraig, Nowata, Ottawa, Washington6 hr
Jun 18, 4:29 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more4 hr
Jun 18, 5:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more3 hr
Jun 18, 6:10 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah110 min
Jun 18, 6:36 PM CDTAreal Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 4 more24 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.